Ask a doctor

Why do I have bumps and uneven lips after Juvaderm? (Photo)

I recently got my lips done with Juvaderm. The first couple hours after they looked amazing but when I woke up the next morning they were uneven, & bumpy. I started wearing lipstick immediately after because I was not made aware this could irritate them. Could that be why? It's been 4 days. I'm just wondering if this is normal & will it go away in a week??

Doctor Answers (2)

Bumps in lips after Juvederm

+1
What you have could be swelling - the lips tend to swell a lot and swelling is often uneven. Or it could be lumps of product. Wait 10-14 days after your initial injections and then see your physician if you still have any bumps left to assess the situation. Until then, keep your hands away from your lips and don't press on the bumps - that will help nothing and could even move the product around more.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."


Las Vegas Dermatologist
4.5 out of 5 stars 7 reviews

Why do I have bumps and uneven lips after Juvaderm?

+1
hard to answer so lets wait to see if these issues improve over the next week. The bumps might be blood or poorly injected product.. 

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 62 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.